# SDR ASAA0670408

- Difficulty date: April 6, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Door Frame
- Component part number: 146A9403
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD FRAME CUT OUT LWR CLOSE OUT WEB IS DAMAGED REPAIRED IAW SRM 53 60 15
